# SDR ASAA0852701

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,447 hours, 1,842 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4082499903
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAT IIIA AUTOLAND AIRCRAFT TRACKED AND TOUCHED DOWN APPROX 35' LEFT OF CENTERLINE.  NO FLIGHT FAUTLS LOGGED.  CURRENT STATUS CHECKED NORMAL.  PERFORMED "LAND VERIFY" TEST PG 201.  TEST PASSED.  PERFORMED HGS SENSOR TEST, ALL NO DEFECTS.
